Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
483 5
Ultima descărcare din IBN:
2024-02-05 10:38
Căutarea după subiecte
similare conform CZU
517.958+519.2 (1)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (242)
Probabilitate. Statistică matematică (80)
SM ISO690:2012
SHRIGAN, Mallikarjun G., YALCIN, Sibel, ALTINKAYA, Sahsene. Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 3(97), pp. 11-20. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(97) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series

CZU: 517.958+519.2
MSC 2010: 30C45.

Pag. 11-20

Shrigan Mallikarjun G.1, Yalcin Sibel2, Altinkaya Sahsene2
 
1 Bhivarabai Sawant Institute of Technolgy and Research (BSITOR) ,
2 University of Uludag, Bursa, Turkey
 
 
Disponibil în IBN: 13 octombrie 2022


Rezumat

The motivation behind present paper is to establish connection between analytic univalent functions T Sp(, , ) and UCT (, , ) by applying Hadamard product involving Poisson distribution series. We likewise consider an integral operator connection with this series.

Cuvinte-cheie
phrases: Starlike functions, Convex functions, Poisson distribution series, Convolution operator, Conic domains

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-165525</doi_batch_id>
<timestamp>1712976943</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>idsi@asm.md</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica</full_title>
<issn media_type='print'>10247696</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2021</year>
</publication_date>
<issue>3(97)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Mallikarjun G.</given_name>
<surname>Shrigan</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Sibel</given_name>
<surname>Yalcin</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Sahsene</given_name>
<surname>Altinkaya</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2021</year>
</publication_date>
<pages>
<first_page>11</first_page>
<last_page>20</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>